Iqbal, Farhat and Mukherjee, Kanchan (2010) M-estimation for some GARCH - type models : computation and application. Statistics and Computing, 20 (4). pp. 435-445. ISSN 0960-3174Full text not available from this repository.
In this paper, we consider robust M-estimation fo time series models with both symmetric and asymmetric forms of hetroscedasticity related to the GARCH and GJR models. The class of estimators includes least absolute deviation (LAD), Huber's, Cauchy and B-estimator as well as the well known quasi maximum likelihood estimator (QMLE). Extensive simulations are used to check the relative performance of these estimators in both models and the weighted resampling distribution of M-estimators. Our study indicate that there are estimators that can perform better than QMLE and even outperform robust estimator such as LAD when the error distribution is heavy-tailed. These estimators are also applied to real data sets.
|Journal or Publication Title:||Statistics and Computing|
|Uncontrolled Keywords:||GJR model - GARCH model - Computing M-estimator - B-estimator - VaR|
|Subjects:||Q Science > QA Mathematics|
|Departments:||Faculty of Science and Technology > Mathematics and Statistics|
|Deposited By:||Mr Richard Ingham|
|Deposited On:||19 Aug 2009 10:13|
|Last Modified:||25 Oct 2016 01:32|
Actions (login required)